Tags: allergies, asthma, biaxin, crying, depressed, doctor, drugs, feel, felt, health, medications, medicine, physically, reaction
Reaction to a medicine, how long until you feel better
My doctor put me on Biaxin XL last friday 1000 mg. in the morning. I do feel better physically, but yesterday I was crying, depressed, felt like I was losing my mind, today took the next dose and felt anxiety, had suicidal thoughts, restlessness, mood changes. Saw that this was side effects, called the doctor, he told me to stop the medication. He is putting me on Ceftin tomorrow, but my question is how long before I stop having the reactions from the Biaxin.
I did talk to the pharmacist and she said that all the antibiotics in the line with Biaxin XL are newer antibiotics that cross the Blood Brain Barrier and she has had people hallucinate on them. This is scary, if I knew this before I went on the medicine I wouldn't have gone on it.
Leave a comment...
- 3 Comments
- Oh my gosh, how terrible for you :eek: What an awful experience. I would guess the time frame on it leaving your system would depend on whether it was a time release pill or not. If you were to take it 4 times a day, it would probably leave your system pretty quick. If its one of those, once every 24 hours tablets, it may take longer. Try to keep yourself distracted if you can. Watch a comedy on TV or try to read a soothing book. Hope your feeling better soon.#1; Sat, 15 Dec 2007 21:41:00 GMT
Not sure how long it will it take, but if you don't feel you can be alone.. please don't. I had an adverse reaction on Lexapro, left me feeling really bad.. I had to have someone with me for a day or so until things improved, which they did, but call someone or keep on here so everyone can help.#2; Sat, 15 Dec 2007 21:42:00 GMT
- I have no idea, but if it makes you feel better, I've had no problems with Ceftin, and it is the medicine that is finally working for my 4 month old infection.#3; Sat, 15 Dec 2007 21:43:00 GMT